Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 35, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Sep 4, 2014, 3:02 PM EDT for 8 counties in Kentucky. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2014, 3:02 PM EDT (19:02 UTC)
- Expired
- Sep 4, 2014, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Breathitt County, KY, Estill County, KY, Jackson County, KY, Lee County, KY, Magoffin County, KY, Owsley County, KY, Rockcastle County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 39 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 3:20 PM EDT | FLASH FLOOD | Ida May, KY | AT LEAST A FOOT OF FLOWING WATER ACROSS THE JUNCTION OF HWY 587 AND HWY 399. ROADS WERE CLOSED. |
| Sep 4, 3:30 PM EDT | FLASH FLOOD | Pebworth, KY | CREEK OUT OF ITS BANKS ALONG HIGHWAY 11 FLOODING SEVERAL OUTBUILDINGS. REPORT FROM PHOTO SUBMITTED TO WYMT FACEBOOK PAGE. |
| Sep 4, 4:45 PM EDT | FLASH FLOOD | Cressmont, KY | AUTOMATED RIVER LEVEL GAUGE RECORDED AN 8 FEET RISE ON STURGEON CREEK IN TWO AND A HALF HOURS. |
| Sep 4, 5:00 PM EDT | HEAVY RAIN 3.82 | Delvinta, KY | RAINFALL TOTAL FROM IFLOWS RAIN GAUGE. 3.03 INCHES FELL IN ONE HOUR ENDING AT 3PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
887
WGUS53 KJKL 041902
FFWJKL
KYC025-065-109-129-153-189-203-237-050000-
/O.NEW.KJKL.FF.W.0035.140904T1902Z-140905T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT THU SEP 4 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
EASTERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
JACKSON COUNTY IN SOUTHEAST KENTUCKY...
LEE COUNTY IN SOUTHEAST KENTUCKY...
OWSLEY COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...
SOUTHERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
WEST CENTRAL MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 800 PM EDT
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS
THE WARNED AREA. THESE THUNDERSTORMS ARE PRODUCING RAINFALL
RATES OF TWO INCHES PER HOUR OR MORE. RAINFALL IN PARTS OF THE
WARNED AREA HAS RANGED FROM 1.5 TO 2.5 INCHES PER HOUR OVER THE
PAST HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATTYVILLE...BOONEVILLE...JACKSON...MCKEE...AIREDALE...ALCORN...
ALUMBAUGH...ARDERY...ARVEL...ATHOL...ATKINSTOWN...BANFORD...BAYS...
BELKNAP...BELLE POINT...BETHANY...BLAKE...BLANTON FLATS...
BRADSHAW...BRAZIL...BUMMER...BURKHART...CAMP LEWIS...CANOE...CANYON
FALLS...CARICO...CARYTON...CHENOWEE...CHESTNUT GAP AND CLAYHOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3742 8427 3756 8417 3773 8328 3771 8326
3773 8325 3775 8313 3750 8310 3746 8314
3731 8410 3733 8413 3731 8414 3727 8433
$$
PELTON2 follow-up statements
705
WGUS73 KJKL 042030
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
430 PM EDT THU SEP 4 2014
KYC153-237-042042-
/O.CAN.KJKL.FF.W.0035.000000T0000Z-140905T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAGOFFIN KY-WOLFE KY-
430 PM EDT THU SEP 4 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN WOLFE
AND WEST CENTRAL MAGOFFIN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3742 8427 3755 8417 3761 8390 3758 8378
3761 8352 3767 8328 3761 8327 3747 8376
3731 8409 3733 8413 3731 8414 3727 8433
$$
KYC025-065-109-129-189-203-050000-
/O.CON.KJKL.FF.W.0035.000000T0000Z-140905T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-OWSLEY KY-ROCKCASTLE KY-LEE KY-BREATHITT KY-ESTILL KY-
430 PM EDT THU SEP 4 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ESTILL...
NORTHWESTERN BREATHITT...SOUTHERN LEE...EASTERN ROCKCASTLE...
NORTHWESTERN OWSLEY AND JACKSON COUNTIES UNTIL 800 PM EDT...
AT 425 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING AT THE INTERSECTION OF HIGHWAY 587 AND 399
NEAR IDA MAY IN LEE COUNTY. RAINFALL IS DIMINISHING ACROSS THE
WARNED AREA...BUT RUNOFF FROM EARLIER EXCESSIVE RAINFALL WILL
LIKELY CONTINUE TO PRODUCE FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3742 8427 3755 8417 3761 8390 3758 8378
3761 8352 3767 8328 3761 8327 3747 8376
3731 8409 3733 8413 3731 8414 3727 8433
$$
ABE477
WGUS73 KJKL 042126
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
526 PM EDT THU SEP 4 2014
KYC025-065-109-129-189-203-042141-
/O.CAN.KJKL.FF.W.0035.000000T0000Z-140905T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON KY-OWSLEY KY-ROCKCASTLE KY-LEE KY-BREATHITT KY-ESTILL KY-
526 PM EDT THU SEP 4 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
ESTILL...NORTHWESTERN BREATHITT...SOUTHERN LEE...EASTERN
ROCKCASTLE...NORTHWESTERN OWSLEY AND JACKSON COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3742 8427 3755 8417 3761 8390 3758 8378
3761 8352 3767 8328 3761 8327 3747 8376
3731 8409 3733 8413 3731 8414 3727 8433
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 1:49 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 4, 1:49 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 149 PM EDT THU SEP 4 2014 .UPDATE... ISSUED AT 1255 PM EDT THU SEP 4 2014 HOURLY GRIDS WERE UPDATED BASED ON RECENT OBSERVATIONS AND MODEL TRENDS. THE RECENT HRRR RUNS HAVE A DECENT HANDLE ON THE SCENARIO AT THIS TIME. POPS WERE RAISED ACROSS MUCH OF THE CWA MOSTLY INTO THE SCATTERED CATEGORY...WITH ISOLATED POPS INTRODUCED ACROSS THE BLUEGRASS COUNTIES. THE MOISTURE RETURN NORTH HAS BROUGHT A PLUME OF DEEP MOISTURE WITH PW OF 1.8 INCHES OR MORE INTO THE KY/TN/VA TRI STATE AREA...THOUGH PW IS GENERALLY 1.5 INCHES OR MORE ACROSS MOST OF THE CWA. ANY THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF LOCALLY HEAVY DOWNPOURS...AND IF THEY PERSIST SOME LOCALLY HEAVY RAINFALL. SO FAR THE HEAVIEST RAINFALL HAS FALLEN FROM MORE PERSISTENT SHOWERS AND THUNDERSTORMS IN PARTS OF THE CUMBERLAND VALLEY REGION. SHOWERS AND THUNDERSTORMS SHOULD PEAK IN COVERAGE LATER THIS AFTERNOON AND EARLY THIS EVENING AND THEN WANE TOWARD SUNSET...AS THE UPPER LEVEL DISTURBANCE MOVING ACROSS THE OH VALLEY REGION BEGINS TO DEPART TO THE NORTH AND EAST AND THE DEEPEST MOISTURE IS ALSO SHUNTED TO THE EAST AND SOUTHEAST OF THE REGION. UPDATE ISSUED AT 1019 AM EDT THU SEP 4 2014 HOURLY GRIDS HAVE BEEN UPDATED BASED ON RECENT OBSERVATIONS AND TRENDS. A FRESH ZFP WAS ALSO ISSUED TO GET RID OF MORNING FOG WORDING AS SATELLITE IMAGERY AND OBSERVATIONS INDICATE THAT VALLEY FOG CONTINUES TO LIFT. THE FOG HAS LIFTED INTO A STRATUS DECK IN SOME RIVER VALLEY LOCATIONS AND NEAR A FEW AREA LAKES...THIS ALSO IS GRADUALLY ERODING AWAY. RATHER LIGHT SOUTHWESTERLY FLOW WILL BRING INCREASING MOISTURE TO THE AREA BELOW 500 MB. THERE IS ALSO A SHORTWAVE TROUGH OR WEAKNESS BETWEEN RIDGING CENTERED NEAR BERMUDA AND ACROSS THE SOUTHEASTERN STATES AND ANOTHER UPPER LEVEL RIDGE CENTERED IN THE MS VALLEY REGION. THIS SHORTWAVE WILL WORK ACROSS THE REGION TODAY AND INTO THIS EVENING. THE COMBINATION OF CURRENT RATHER STRONG SFC HEATING AND THE INCREASING MOISTURE ALONG WITH THE WEAK SHORTWAVE TO MOVE ACROSS THE AREA SHOULD BRING ISOLATED TO SCATTERED CONVECTION TO PARTS OF THE REGION FROM MIDDAY INTO THE EVENING HOURS. THE CHANCES FOR CONVECTION STILL APPEAR TO BE HIGHEST NEAR THE VA BORDER WITH DEEPER MOISTURE THERE. UPDATE ISSUED AT 758 AM EDT THU SEP 4 2014 HAVE UPDATED THE FORECAST GRIDS BASED ON LATEST OBS...BUT WITH NO SUBSTANTIAL EFFECT ON THE OVERALL FORECAST. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 352 AM EDT THU SEP 4 2014 LIGHT WINDS...CLEAR TO PARTLY CLOUDY SKIES...AND A MOIST AIR MASS HAVE ALLOWED TYPICAL SEASONAL VALLEY FOG TO DEVELOP EARLY THIS MORNING. IT WILL DISSIPATE DURING THE MORNING...BUT GO THROUGH ITS CYCLE AGAIN TONIGHT/FRIDAY. SOMEWHAT DRIER AIR MADE IT INTO THE FAR NORTHERN PART OF THE FORECAST AREA ON WEDNESDAY AFTERNOON...BUT WILL NOT GET ANY FURTHER SOUTH. LOW LEVEL FLOW WILL CARRY MOISTURE NORTH AND NORTHEAST...ENSURING ALL AREAS ARE UNCOMFORTABLY HUMID TODAY THROUGH FRIDAY. THE HUMIDITY MAY FUEL DEVELOPMENT OF A FEW SHOWERS AND THUNDERSTORMS EACH AFTERNOON. THE GREATEST PROBABILITY WILL BE NEAR THE VA BORDER...WHERE MOISTURE WILL BE THE DEEPEST. FURTHER NW...FORECAST SOUNDINGS SHOW THE MOISTURE BEING MORE SHALLOW...WITH DRY AIR ALOFT BEING LESS SUPPORTIVE OF SUSTAINED CONVECTION IN THE ABSENCE OF DYNAMIC SUPPORT. IN ADDITION...WARMER MID LEVEL TEMPS IN OUR NW COUNTIES WILL ALSO MAKE IT MORE DIFFICULT TO GET DEEP CONVECTION THIS AFTERNOON. WINDS ALOFT WILL BE WEAK THROUGH THE PERIOD...AND LITTLE ORGANIZATION OF CONVECTION IS EXPECTED...HELPING TO LIMIT COVERAGE. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 352 AM EDT THU SEP 4 2014 BIG WEATHER CHANGE STILL ANTICIPATED THIS COMING WEEKEND AS MODELS REMAIN IN FAIRLY GOOD AGREEMENT. THE ONLY CHANGE WAS THAT MODELS HAVE SLOWED DOWN THE COLD FRONT A TAD...WHICH COULD NOW IMPACT THE FORECAST FOR SUNDAY. STARTING OFF THE PERIOD...DIURNALLY DRIVEN CONVECTION WILL DIE OFF EARLY FRIDAY EVENING...LEAVING DRY CONDITIONS FOR MUCH OF THE AREA THROUGH THE OVERNIGHT HOURS. THE EXPECTED COLD FRONT WILL MARCH INTO NORTHERN KENTUCKY BY MIDDAY SATURDAY AND SWING SOUTH THROUGH THE AFTERNOON AND EVENING HOURS. THIS WILL YIELD WIDESPREAD SHOWERS AND THUNDERSTORMS. HOWEVER...WITH THE MODELS SLOWING DOWN THE FRONT...LOOKS LIKE PRECIPITATION COULD LINGER INTO SATURDAY NIGHT AND EVEN INTO SUNDAY BEFORE ENDING LATE IN THE DAY ON SUNDAY. INSTABILITY SHOULD STILL DROP OFF OVERNIGHT SATURDAY NIGHT...SO THUNDER CHANCES WILL DIMINISH...BUT RAIN SHOWERS MAY PERSIST. THIS COULD SET UP A BIT WETTER AND CERTAINLY CLOUDIER SUNDAY FOR THOSE ACROSS THE SOUTH AND SOUTHEAST. REGARDLESS...HIGHS WILL ONLY REACH THE LOW TO MID 70S WITH THE ADDED CLOUD COVER AND COLD ADVECTION BEHIND THE FRONT. SUNDAY NIGHT WILL BE MUCH COOLER AS TEMPERATURES INTO THE 50S ARE EXPECTED. WHILE HIGH PRESSURE WILL BEGIN TO BUILD OVER THE AREA EARLY NEXT WEEK...SOME MOISTURE WILL REMAIN OVER EASTERN KENTUCKY...SUPPORTING AN ISOLATED SHOWER OR TWO. HOWEVER...INSTABILITY IS WEAK...AND FLOW ON MONDAY MAY BE FROM A SOUTHEAST DIRECTION...LEADING TO DOWNSLOPING...WHICH COULD SQUASH ANYTHING FROM FORMING. FOR NOW...WILL GO WITH A 20 POP TO COVER THE SMALL CHANCE. MODELS START DIVERGING QUITE A BIT AND HAVE STARTING TO FLIP FLOP ON VARIOUS SOLUTIONS AS WE HEAD TOWARDS TUESDAY. AT THIS TIME...OPTING TO KEEP EACH DAYTIME PERIOD WITH LOW POPS WITH LOWER COVERAGE AT NIGHT UNTIL WE SEE BETTER AGREEMENT WITH OUR NEXT WEATHER MAKER. THUS...CONFIDENCE IN THE FORECAST BEYOND MONDAY IS VERY LOW. IT DOES LOOK LIKE TEMPERATURES SHOULD REBOUND A BIT AS WE HEAD THROUGH NEXT WEEK...BUT THE EXTREME WARMTH SHOULD STAY AWAY FOR A LITTLE WHILE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 140 PM EDT THU SEP 4 2014 SCATTERED TO NUMEROUS SHOWERS AND SOME THUNDERSTORMS WITH REDUCTIONS TO MVFR WILL WORK ACROSS THE TAF SITES DURING THE FIRST 6 HOURS OF THE PERIOD. THE MOST LIKELY STATIONS TO EXPERIENCE A THUNDERSTORM THROUGH 19Z ARE LOZ AND SME. HOWEVER...VCTS WAS CARRIED AT JKL AND SJS FOR THE FIRST 4 HOURS OF THE PERIOD. MOISTURE WILL DECREASE AS THE ASSOCIATED UPPER LEVEL DISTURBANCE BEGINS TO DEPART AND WITH LOSS OF DAYTIME HEATING...CONVECTION SHOULD WANE BY SUNSET. FOG WILL DEVELOP IN VALLEYS...GENERALLY AFTER 5Z AND PROBABLY AFFECT ALL THE TAF SITES THROUGH 14Z. WITH RAIN HAVING FALLEN AND THE LOW LEVELS REMAINING MOIST...THIS FOG MAY REDUCE VIS BELOW AIRPORT MINS AT ALL SITES FOR A TIME TOWARD DAWN. THE FOG SHOULD LIFT AND DISSIPATE BY 14Z...WITH VFR FROM THEN UNTIL THE END OF THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...HAL LONG TERM...KAS AVIATION...JP
Hazardous weather outlook, Sep 4, 12:34 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 1234 PM EDT THU SEP 4 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051115- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 1234 PM EDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM FRIDAY THROUGH SATURDAY NIGHT...WITH THE GREATEST PROBABILITY ON SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HAL/JP
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 12:46 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 4 hr |
| Sep 4, 2:45 PM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 4 hr |
| Sep 4, 3:20 PM EDT | Special Weather Statement | JKL | Whitley | 25 min |
| Sep 4, 3:40 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 4 hr |
| Sep 4, 3:50 PM EDT | Special Weather Statement | JKL | Johnson | 25 min |
| Sep 4, 4:00 PM EDT | Flash Flood Warning | JKL | Floyd, Pike | 4 hr |
| Sep 4, 4:03 PM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 3 hr |
| Sep 4, 4:09 PM EDT | Areal Flood Advisory | JKL | McCreary, Whitley | 3 hr |
| Sep 4, 4:11 PM EDT | Flash Flood Warning | JKL | Bath, Montgomery | 3 hr |
| Sep 4, 5:05 PM EDT | Areal Flood Advisory | JKL | Whitley | 115 min |
Nearby
Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.